MathSciNet Relay Station
MathSciNet bibliographic data
MR1465297 08A30 (20F18)
Kearnes, K. A. A Hamiltonian property for nilpotent algebras. Algebra Universalis 37 (1997), no. 4, 403–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement